# SDR TWAA9816601

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Row 29
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS IN FLOOR AFT OF ROW 29 CAME ON IN FLIGHT AND REMAINED ON.  REPLACED BATTERIES IN POWER SUPPLY.  CHECK-C 10-1-98 STL.
